# SDR SWIA200312567

- Difficulty date: October 27, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 24,944 hours, 33,498 cycles
- Engine: Pwa PW118
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 6,318 hours, 8,533 cycles
- Component: Autopilot Sys
- Component part number: 6228315402
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO SIDE AUTOPILOT CAUSES CONTROL WHEEL TO SHAKE.  REMOVED AND REPLACED NR 2 APC COMPUTER WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD.
